| Catalog Number |
618.60 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Corneal Abrasion (1789)
| Date of Event |
09/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported via clinical study that during a vitrectomy surgery while using an ophthalmic disposable product the patient experienced corneal abrasion.Perioperative corneal erosion successfully treated with lubricants and the event was resolved.
Event or Problem Description
The initial report was reported in error.An investigator reported in a clinical study that while using a surgical macular lens a patient experienced ¿corneal abrasion with lubricants administered¿ during a vitreoretinal surgery.The symptoms were resolved.For this event; this report of ¿corneal abrasion¿ does not meet reporting criteria as per applicable regulations because the incident did not directly or indirectly led to a ¿temporary or permanent serious deterioration of a patient's, user's or other person's state of health¿, and ¿did not resulted in permanent impairment of a body function or permanent damage to a body structure; or necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.¿.
Additional Manufacturer Narrative
The reported event was reported in error.The reported device used during the procedure is used on the anterior surface of the eye to visualize fundus and retinal structures during vitreoretinal surgeries and is not used in the interior of the eye to execute and or perform a surgical action.The event corneal abrasion with lubricants administered does not meet reporting criteria as per applicable regulations because the incident did not directly or indirectly led to a ¿temporary or permanent serious deterioration of a patient's, user's or other person's state of health¿, and ¿did not resulted in permanent impairment of a body function or permanent damage to a body structure; or necessitated medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.¿.No further reports will be reported under mfg report num.3003398873-2023-00061.The manufacturer internal reference number is: (b)(4).